MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® PST¿ TUBES WITH LH (LITHIUM HEPARIN); TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BD CARIBE LTD. BD MICROTAINER® PST¿ TUBES WITH LH (LITHIUM HEPARIN); TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 365985
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after using bd microtainer® pst¿ tubes with lh (lithium heparin), the stopper crept out causing leakage in an unspecified number of tubes.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary bd had not received samples or photos for investigation.Therefore, 50 retention samples were evaluated by visual examination for cap assembly characteristics, and no issues were observed relating to decapping as samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode: decapping.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor decapping complaints.
 
Event or Problem Description

Brand Name
BD MICROTAINER® PST¿ TUBES WITH LH (LITHIUM HEPARIN)
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23000263
Report Number2618282-2025-00097
Device Sequence Number13128766
Product Code JKA
UDI-Device Identifier30382903659853
UDI-Public(01)30382903659853(17)260430(10)504852N
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue Number365985
Device Lot Number504852N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/04/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown